nurse works at a weight management clinic.

NURS 6521 FINAL EXAM (3 VERSIONS) & NURS 6521 MIDTERM EXAM (3 VERSIONS) (100 CORRECT Q & A IN EACH VERSION, TOTAL: 600 Q & A)

 

NURS 6521 Final Exam / NURS6521 Final Exam (Latest): Advanced Pharmacology: Walden University

Walden NURS 6521 Final Exam / Walden NURS6521 Final Exam (Latest): Advanced Pharmacology

· Question 1

 

After 6 months of unsuccessfully   trying to conceive, a 31-year-old woman and her husband have sought a   referral to a fertility specialist in order to explore their options. A nurse   at the clinic should recognize that the woman may benefit from

· Question 2

 

Which of the following would the   nurse include in a teaching plan about the signs and symptoms of   thrombophlebitis and thromboembolism that should be reported by a patient   taking estrogen?

· Question 3

 

A nurse works at a weight management clinic. To which of the following overweight patients could the   nurse safely administer dextroamphetamine?

 

· Question 4

 

 

A 71-year-old man has just been   prescribed finasteride (Proscar). Which of the following complaints by this   patient most likely indicated a need for this drug?

 

· Question 5

 

A 38-year-old pregnant patient   admits to the nurse that she is an alcoholic and has been consuming alcohol   during her pregnancy. The nurse knows that using alcohol during pregnancy may   result in a child who presents with

 

· Question 6

 

A nurse practitioner orders 150 mg   of oral fluconazole for a patient with vulvovaginal candidiasis. The patient   should expect to take medication

 

· Question 7

 

An oncology nurse is reviewing the   pathophysiology of cancer and is discussing with a colleague the factors that   contribute to the success or failure of a patient’s chemotherapy. Which of   the following cancerous cells is most susceptible to the effects of   chemotherapeutic drugs?

 

· Question 8

 

A middle-aged patient has received   a diagnosis of GI stromal tumor following an extensive diagnostic workup.   Imatinib has been recommended as a component of the patient’s drug regimen.   What patient education should the nurse provide to this patient?

 

· Question 9

 

A 12-year-old boy is being   discharged from the hospital after major surgery. The boy will be taking two   medications at home for an extended period. The nurse who is discharging the   patient should provide medication teaching specifically to

 

· Question 10

 

A patient has been admitted to the   critical care unit with a diagnosis of peritonitis that has necessitated   treatment with gentamicin. As a result, the care team should be cautious when   concurrently administering other medications that may cause

 

· Question 11

 

A 39-year-old woman is receiving   doxorubicin for the treatment of cancer. After each treatment, the patient   has acute nausea and vomiting accompanied by a slightly increased heart rate.   The nurse will advise her to

 

· Question 12

 

A nurse is caring for a patient   with cancer who has been prescribed dronabinol (Marinol) to help reduce   nausea and vomiting from chemotherapy. The nurse will inform the patient that   he or she is taking an oral form of

 

· Question 13

 

A 46-year-old man is receiving a   quinupristindalfopristin IV infusion for a life-threatening infection. Which   of the following would be most important for the nurse to monitor?

 

· Question 14

 

A woman is receiving prolonged   drug therapy during her complicated pregnancy, and it may pose a risk to both   the mother and the fetus. The primary care physician has made dosage   adjustments to minimize adverse effects and prevent toxicity. The nurse   should make sure

 

· Question 15

 

Alprostadil (Caverject), a drug   used to treat erectile dysfunction, has been prescribed to a 42-year-old   patient. When providing education to the patient and his wife, the nurse   should inform the wife about which of the following adverse effects?

 

· Question 16

 

A 36-year-old patient comes to the   clinic and tells the nurse that she suspects that she is pregnant. During the   initial assessment, the nurse learns that the patient is currently taking   medications for diabetes, hypertension, and a seizure disorder. The nurse   would be most concerned about which of the following medications?

 

· Question 17

 

A male patient with a medical   background tells the nurse that he is not satisfied with the oral synthetic   testosterone that has been prescribed for him and he would like to try a   natural form of oral testosterone. Which of the following would be an   appropriate response by the nurse?

 

· Question 18

 

A male patient is trying to decide   if he should use finasteride (Proscar) to treat benign prostatic hypertrophy   (BPH). When providing information about the drug, the nurse will include   which of the following as a risk associated with finasteride therapy?

 

· Question 19

 

A 2-year-old child is diagnosed   with a minor ailment and is to be administered medications at home for 2   weeks. The child lives with his mother, grandmother, and four other children   between the ages of 14 months and 7 years. The home health nurse is asked to   assess the home environment to determine if it is appropriate for the child   to take his medication at home. Which of the following will have the greatest   impact on the nurse’s assessment?

 

· Question 20

 

A 22-year-old woman has given   birth to an infant who exhibits the signs and symptoms of maternal cocaine   use during pregnancy. These signs and symptoms are a result of what   pathophysiological effect of opioid use during pregnancy?

 

· Question 21

 

A 62-year-old patient taking   tamoxifen exhibits increased bone and tumor pain along with a local disease   flare. The nurse interprets this as an indication of which of the following?

 

· Question 22

 

A female patient is prescribed   oprelvekin therapy to treat thrombocytopenia. Which of the following should   the nurse continuously monitor to determine the efficacy and duration of the   oprelvekin therapy?

 

· Question 23

 

The clinical nurse educator who   oversees the emergency department in a children’s hospital has launched an   awareness program aimed at reducing drug errors. What measure addresses the   most common cause of incorrect doses in the care of infants and children?

 

· Question 24

 

A patient has completed 4 weeks of   treatment with epoetin alfa. Which of the following assessment findings would   most strongly indicate that treatment has been effective?

 

· Question 25

"Is this question part of your assignment? We can help"

ORDER NOW